# SDR JJBA20240322080

- Difficulty date: February 26, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH GUSSET TOILET BTW FR 59-61 CORRODED. RH GUSSET BTW FR 49-61 BLENDED OUT OF LIMIT. RH GUSSET BTW FR 59-61 REPLACED
